Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suffering from lightheadnesses and numbness in hand and feet. Diagnosed as dehydration. Any suggestions?

My husband has been suffering from lightheadnesses and numbness in the hands & feet for a few weeks now. The first time this happened he was in the ER for 6 hours and they said it was dehydration . Two bags of fluid and some other stuff we left. While he was there the EKG was keeping record of his heart which got down to 51 beats a min with alarms going off but they still let him go. He as of today is still having symptoms and it going to a heart doctor. Any suggestions.?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  54
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Welcome to HCM!

I have read your question and from that there are few important points-from few weeks your husband has lightheadedness, numbness in hands and feet, EKG has reduced pulse rate.

From all this one thing is almost ceratin that it is not just dehydration, as it would improve at least for some time with fluids.

Had I been at your palce I would definittely take him to a cardiologist for consultation.
You have not told anything more about his EKG reading which must be having some essential information (about the cause and type of heart problem)or his blood pressure reading.
However, from the symptoms I feel that he may require an ECHO, along with some blood tests.
Till you see a doctor I want that he should avoid any sternous exercise (it wont harm him in any way to take rest).

I wish him good health and hope answer helps you in dealing with this.
Feel free to ask more questions.
Dr. Manisha Gopal.
Answered: Thu, 24 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor